# SDR IXX2008F00032

- Difficulty date: June 9, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RT WING INBOARD FLAP UPPER SKIN DENTED AT STATION XW 104.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 57-7-1 FIGURE 1 ITEM "D", DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, SRM 51-3-0 AND SRM 51-3-1.  (S)
